Product Recall: Biomedic Acetaminophen with Codeine – a message from Health Canada

Biomedic Acetaminophen with Codeine: Recall Due To Missing Child-Resistant Packaging

Teva Canada Limited, in consultation with Health Canada, is recalling one lot (#669745) of Biomedic Acetaminophen with Codeine (30 caplets with 300 mg acetaminophen and 8 mg codeine) due to missing child-resistant packaging.

The recalled lot was distributed in July 2014 in the provinces of British Columbia and Quebec.

For more information, please consult:

http://healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2014/41623a-eng.php

This entry was posted in Health Newsletter, Newsletter and tagged , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s